Case of severe gastric ulcer bleeding of DES stent wearing patient. Efficacy of proton pump inhibitors on ulcer healing in anti platlet drug treatment
A Dömötör, E Schumacher, S Gódi, J Bozó, R Hágendorn, A Fehér, Á Vincze, J Czimmer · Zeitschrift für Gastroenterologie · 2009 · Heft 05
Bibliografische Angaben
Zusammenfassung
Patient: A 43-years old male patient having gastric ulcer treated with proton pump inhibitor (PPI) and caused by NSAID abuse because of joint pains and LAD DES stent implantation in two-years anamnesis was admitted with gastrointestinal bleeding (melaena) to the Gastroenterology Ward of our clinic. His acute gastrointestinal bleedeng lead to a severe anemia (Hgb: 30g/l) and haemodinamical instability. Urgent gastroscopy recognized a 9cm diamether small-curve gastric ulcer with actual bleeding (Forrest I/C). A haemoclip was placed followed by local adrenaline injection leading to complete hemostasis. At time of a…